Differential and Integral Equations

Orbital stability of solitary waves of coupled KdV equations

Lin Chen and Boling Guo

Full-text: Open access

Abstract

This paper is concerned with the orbital stability for solitary waves of a system of coupled KdV-equations. Although the coupled equations are not in Hamiltonian form, we can apply the abstract results of Grillakis et al. [4, 5] and use a detailed spectral analysis to obtain the stability of the solitary waves.

Article information

Source
Differential Integral Equations, Volume 12, Number 3 (1999), 295-308.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367265213

Mathematical Reviews number (MathSciNet)
MR1674406

Zentralblatt MATH identifier
1022.35057

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35B35: Stability 35Q51: Soliton-like equations [See also 37K40]

Citation

Guo, Boling; Chen, Lin. Orbital stability of solitary waves of coupled KdV equations. Differential Integral Equations 12 (1999), no. 3, 295--308. https://projecteuclid.org/euclid.die/1367265213


Export citation